# SDR AALA20000812

- Difficulty date: May 20, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHT AT SEATS 27 TO 28 ON RIGHT SIDE INOPERATIVE.  REPLACED BAD CONNECTOR AT SEAT 27.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
